# SDR ASAA2015062412220

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 8,494 hours, 2,735 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND WE GOT AMBER "FMC DISAGREE" LIGHT ON BOTH ND'S.  ACFT GROUNDED.  WE RAN QRH FOR FMC DISAGREE ON THE GROUND AND HAD MESSAGE NO LONGER DISPLAYED.
